Diarrhea A Year After Radiation
It is a year after radiation finished and I am still experiencing diarrhea. What can I do to manage this better/decrease incidence of it?
Nicole Ross, RN, MSN, OCN - Radiation Oncology Nurse at Penn Medicine, responds:
We would typically not expect that you are would have diarrhea one year after radiation. You may find it helpful to analyze your diet to figure out if it is related to your diet. Speaking with a dietitian can be helpful. If this does not help, I would recommend following up with your PCP to rule out other causes.
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Focus on Gynecologic Cancers transcript.
OncoLink is designed for educational purposes only and is not engaged in rendering medical advice or professional services. The information provided through OncoLink should not be used for diagnosing or treating a health problem or a disease. It is not a substitute for professional care. If you have or suspect you may have a health problem or have questions or concerns about the medication that you have been prescribed, you should consult your health care provider.
Information Provided By: www.oncolink.org | © 2016 Trustees of The University of Pennsylvania